| Model Number |
MULTIFIRE SCORPION NEEDLE |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff surgery using speedbridge the needle bent when the surgeon attempted to pass it through the tissue.The patient's tissue was reported to be thick or fibrous.To complete the procedure, the surgeon used a penetrator ar-2167-2.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.